# SDR UALA2013012800515

- Difficulty date: January 27, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,524 hours, 16,652 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: MC1019151
- Part serial: 201
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK AT FIRST OFFICER POSITION INOPERATIVE.  REPLACED FIRST OFFICER`S O2 MASK - REGULATOR PER AMM.
